My pcp put me on Aciphex 20 mg for acid reflux. He said he could hear the acid in my esophagus. Is that possible? I have had fatigue for almost 2 years...after many tests..no cause found. Since starting the medication 5 nights ago, i have had even more.fatigue, lightheadedness and spaced out/drugged feeling...has anyone else felt this way? I am calling in the morning to make an appt.with a gastroenterologist with hopes that they will order some tests. Thanks!
Sorry to hear how you are feeling. One week on Nexium and I felt really weird as if i didn't know where I was.
What suits one may not suit another. See your Dr and let him know how you feel .
All the best, Solofelix.
The only symptoms from the "reflux" are chest pressure right in the center of my chest. I thought they were cardiac related and have been to the ER 3 times, all kinds of labwork, EKG's, Cardiac Stress Echo and CT Angiogram....luckily all are negative.
I do have High Blood pressure so am back on meds for that. Hopefully I can get in with a GI dr soon and he will order some testing to make 100% sure this is what I have then maybe change the meds.
So strange how those types of meds can cause these symptoms but then again, if I anyone is going to have the uncommon side effects, it will be me
Update.....went to see a GI dr today and he ordered an EGD for Wednesday morning (they had a cancellation ) He took me off the Aciphex and put me on Protonix 2 times a day....once in the am and once with dinner.....will post an update
I have recently starting taking Dexilant 60 mg twice a day and I feel dizzy and nauseous a little every single day now. It is scary. I do not know if it is anxiety, (because I have extreme anxiety) or if it is the dexilant. Anyhow, it is good you had your medications changed up. I hope your doing better on the Protonix.
I have been on almost every drug there is for Reflux, and I have had some kind of side effect from EVERY one!!! And worse yet, after you try to get off of them the "rebound" reflux is much worse!! Aciphex was probably one of the worst though. If anyone finds the answer please let me know...this is making me crazy! Best of luck to you, I hope you feel better soon.
So many meds cause these crazy side effects....dont understand it but i feel like the drs look at me like i am nuts because i always have the uncommon side effects. I think if drs really listened to the patients more we would have better treatments. Do they honestly think that we are making up these symptoms because we have nothing else to do?!? Thy always try to attribute the anxiety and fatique to work...then when i tell them i am a stay at home mom, the subject quickly changes. I hope everyone feels better soon and finds a medication/treatment that works for them!
UPDATE......So i went to see a gastroenterologist and he felt that the chest pain/pressure was due to reflux and he did confirm that at times, reflux can be heard with a stethescope....surprised me! He ordered an EGD and I lucked out and got the test done 2 days later. The final diagnosis...Barretts Esophagus, no dysplasia! The nurse called me with the results and I have a followup appt with him next week to discuss the treatment plan. I am on Prevacid (RX) 30 mg once in the am and once before dinner. So far, good results with the Prevacid. No side effects and no more chest pain. So it looks like I will be on meds the rest of my life but glad to finally know what is causing the chest pain. So strange cause I have no other symptoms of reflux including no heartburn.